Nurofen Plus Tablets - 32Nurofen

£7.29 £7.05 Add to Cart You can also place an order on the phone

Pharmacy Only

In stock
+ -
Maximum quantity for "Nurofen Plus Tablets - 32" is 1.

Nurofen Plus Tablets: dual action pain relief.

For three days use only. Can cause addiction.

Each tablet contains Ibuprofen 200mg and Codeine Phosphate 12.8mg

Compulsory Information

This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here

Nurofen Plus Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel.

For relief from:

  • Migraine
  • Headache
  • Period pain
  • Dental pain
  • Back pain
  • Neuralgia
  • Rheumatic pain
  • Muscular pain
Description

Nurofen Plus Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel.

For relief from:

  • Migraine
  • Headache
  • Period pain
  • Dental pain
  • Back pain
  • Neuralgia
  • Rheumatic pain
  • Muscular pain
How to use

Read the enclosed Leaflet before use.

For oral administration and short term use only.

Adults, the elderly and children 12 years and older: swallow 1 or 2 tablets every 4 to 6 hours.

Do not take more than 6 tablets in 24 hours.

Leave at least 4 hours between doses.

Do not give to children under 12 years.

If symptoms persist for more than 3 days, worsen or if new symptoms occur consult your doctor.

WARNING: Do not exceed the stated dose.

Ingredients

Each tablet contains Ibuprofen 200mg and Codeine Phosphate 12.8mg

Warnings

This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel - see leaflet inside for more information

If you are unsure about your health condition always speak to a medical professional. All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product.


Customer Reviews

There are no reviews for this product, why not be the first to add a review?

Add your own review

Rating:

Some of Our Brands